# SDR 2008UALA04146

- Difficulty date: August 5, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 58,040 hours, 31,843 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Cable
- Part number: 58791
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 7 ROWS OF EMERGENCY ROW FLOOR LIGHTING INOP.  *S/D*  REPLACED POWER CABLE.  EEL LIGHTING, OP CHECKS OKAY.
